# SDR SWIA2025102000812

- Difficulty date: August 12, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REPEAT INSPECTION OF L/H FLOOR SILL FOUND CORROSION ON PREVIOUS REPAIRED LOCATIONS, FS 428, FS 518, AND 541 AROUND SCREW HOLES.   (C-CHECK RO 10/19/2025)REMOVED CORROSION FROM LH FLOORSILL AT FS 428, 518, AND 541 AND FOUND IN LIMITS IAW REO 601R-53-41-666 REV C DATED 2012-11-06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTEDÂ
